Random ℓ-colourable structures with a pregeometry

Mathematical Logic Quarterly 63 (1-2):32-58 (2017)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,879

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2017-04-29

Downloads
5 (#1,212,705)

6 months
1 (#386,001)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Add more references

Citations of this work

Homogenizable Structures and Model Completeness.Ove Ahlman - 2016 - Archive for Mathematical Logic 55 (7-8):977-995.

Add more citations

Similar books and articles

Locally Modular Geometries in Homogeneous Structures.Tapani Hyttinen - 2005 - Mathematical Logic Quarterly 51 (3):291.
The Complexity of Random Ordered Structures.Joel H. Spencer & Katherine St John - 2008 - Annals of Pure and Applied Logic 152 (1):174-179.
The Complexity of Random Ordered Structures.Joel Spencer & Katherine St John - 2008 - Annals of Pure and Applied Logic 152 (1-3):174-179.
Dimensions, Matroids, and Dense Pairs of First-Order Structures.Antongiulio Fornasiero - 2011 - Annals of Pure and Applied Logic 162 (7):514-543.
Random Generations of the Countable Random Graph.Su Gao & A. Vershik - 2006 - Annals of Pure and Applied Logic 143 (1-3):79-86.
Random Closed Sets Viewed as Random Recursions.R. Daniel Mauldin & Alexander P. McLinden - 2009 - Archive for Mathematical Logic 48 (3-4):257-263.